MAUDE Adverse Event Report: BIOMET MICROFIXATION MODIFIED BECK ELEVATOR; ELEVATOR, SURGICAL, DENTAL

BIOMET MICROFIXATION MODIFIED BECK ELEVATOR; ELEVATOR, SURGICAL, DENTAL
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint: (b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the instrument fractured during surgery.There was no delay or injury to the patient.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.A visual inspection was conducted on the returned elevator.The elevator shows signs of multiple uses including marking/ scratching on the elevator surface.Further inspection showed that the tip of the elevator has fractured.The complaint is confirmed.A determination cannot be made as to what caused the tip to fracture.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.This report is being submitted to update additional information in section b4, b5, e1, e3, g3, g6, h2, h3, h6 and h10.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
MODIFIED BECK ELEVATOR
Common Device Name
ELEVATOR, SURGICAL, DENTAL
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15887556
Report Number0001032347-2022-00358
Device Sequence Number5044123
Product Code EMJ
UDI-Device Identifier00841036285302
UDI-Public(01)00841036285302(10)T212350000
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberSP-2359
Device Lot NumberH21
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2022
Supplement Date Received by Manufacturer12/21/2022
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date12/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown